×

Found 86 Documents (Results 1–86)

100
MathJax

Local and global Frobenius splitting. (English) Zbl 1373.13005

Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. II: Invited lectures. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-805-6/hbk; 978-89-6105-803-2/set). 271-294 (2014).
PDF BibTeX XML Cite

Convergence of the Kähler-Ricci flow on a Kähler-Einstein Fano manifold. (English) Zbl 1278.53070

Boucksom, Sébastien (ed.) et al., An introduction to the Kähler-Ricci flow. Selected papers based on the presentations at several meetings of the ANR project MACK. Cham: Springer (ISBN 978-3-319-00818-9/pbk; 978-3-319-00819-6/ebook). Lecture Notes in Mathematics 2086, 299-333 (2013).
MSC:  53C44 53C55 32Q20 14J45
PDF BibTeX XML Cite
Full Text: DOI

Singularities of the minimal model program. With the collaboration of Sándor Kovács. (English) Zbl 1282.14028

Cambridge Tracts in Mathematics 200. Cambridge: Cambridge University Press (ISBN 978-1-107-03534-8/hbk; 978-1-139-54789-5/ebook). x, 370 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

Exercises in the birational geometry of algebraic varieties. (English) Zbl 1221.14001

McNeal, Jeffery (ed.) et al., Analytic and algebraic geometry. Common problems, different methods. Lecture notes from the Park City Mathematics Institute (PCMI) graduate summer school on analytic and algebraic geometry, Park City, UT, USA, Summer 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4908-8/hbk). IAS/Park City Mathematics Series 17, 495-524 (2010).
PDF BibTeX XML Cite
Full Text: arXiv

A family of categories of log terminal pairs and automorphisms of surfaces. (English) Zbl 1219.14016

Izv. Math. 74, No. 3, 541-593 (2010); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 74, No. 3, 103-156 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Complements on conic fibrations. I. (English. Russian original) Zbl 1045.14018

J. Math. Sci., New York 106, No. 5, 3353-3364 (2001); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 70, VINITI, Moscow 186-206 (2001).
MSC:  14J30 14E30 14D06
PDF BibTeX XML Cite
Full Text: DOI

Blow-ups of canonical singularities. (English) Zbl 1003.14005

Bahturin, Yu. (ed.), Algebra. Proceedings of the international algebraic conference on the occasion of the 90th birthday of A. G. Kurosh, Moscow, Russia, May 25-30, 1998. Berlin: Walter de Gruyter. 301-317 (2000).
MSC:  14E30 14J30 14B05
PDF BibTeX XML Cite
Full Text: arXiv

Stringy Hodge numbers of varieties with Gorenstein canonical singularities. (English) Zbl 0963.14015

Saito, M.-H. (ed.) et al., Integrable systems and algebraic geometry. Proceedings of the 41st Taniguchi symposium, Kobe, Japan, June 30-July 4, 1997, and in Kyoto, Japan, July 7-11 1997. Singapore: World Scientific. 1-32 (1998).
PDF BibTeX XML Cite
Full Text: arXiv

A bound on the Picard number of a resolution of singularities of a Fano \(SL (2)\)-variety. (English. Russian original) Zbl 0896.14007

Russ. Math. Surv. 51, No. 2, 324-325 (1996); translation from Usp. Mat. Nauk 51, No. 2, 155-156 (1996).
PDF BibTeX XML Cite
Full Text: DOI

Miyaoka-Yau inequality for normal surfaces and local analogues. (English) Zbl 0820.14027

Ciliberto, Ciro (ed.) et al., Classification of algebraic varieties. Algebraic geometry conference on classification of algebraic varieties, May 22-30, 1992, University of L’Aquila, L’Aquila, Italy. Providence, RI: American Mathematical Society. Contemp. Math. 162, 381-402 (1994).
Reviewer: T.Fujita (Tokyo)
MSC:  14J17 14J25 57R20
PDF BibTeX XML Cite

Log surfaces of general type; some conjectures. (English) Zbl 0860.14014

Ciliberto, Ciro (ed.) et al., Classification of algebraic varieties. Algebraic geometry conference on classification of algebraic varieties, May 22-30, 1992, University of L’Aquila, L’Aquila, Italy. Providence, RI: American Mathematical Society. Contemp. Math. 162, 261-275 (1994).
Reviewer: M.Roczen (Berlin)
MSC:  14E30 14J50 14J29
PDF BibTeX XML Cite

Adjunction of log divisors. (English) Zbl 0810.14003

Kollár, János (ed.), Flips and abundance for algebraic threefolds. A summer seminar at the University of Utah, Salt Lake City, 1991. Paris: Société Mathématique de France, Astérisque. 211, 171-182 (1992).
Reviewer: M.Roczen (Berlin)
MSC:  14C20 14J40
PDF BibTeX XML Cite

Chern classes of \(\mathbb{Q}\)-sheaves. (English) Zbl 0807.14016

Kollár, János (ed.), Flips and abundance for algebraic threefolds. A summer seminar at the University of Utah, Salt Lake City, 1991. Paris: Société Mathématique de France, Astérisque. 211, 115-126 (1992).
MSC:  14G25 57R20 14F05 14J25 14J17
PDF BibTeX XML Cite

Classification of log canonical surface singularities: Arithmetical proof. (English) Zbl 0801.14010

Kollár, János (ed.), Flips and abundance for algebraic threefolds. A summer seminar at the University of Utah, Salt Lake City, 1991. Paris: Société Mathématique de France, Astérisque. 211, 47-58 (1992).
Reviewer: M.Vaquie (Paris)
MSC:  14J17 14B05
PDF BibTeX XML Cite

Del Pezzo surfaces with log-terminal singularities. III. (English. Russian original) Zbl 0711.14018

Math. USSR, Izv. 35, No. 3, 657-675 (1990); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 53, No. 6, 1316-1334 (1989).
Reviewer: K.Dabrowski
PDF BibTeX XML Cite
Full Text: DOI

Classification of del Pezzo surfaces with log-terminal singularities of index \(\leq 2\), and involutions on K3 surfaces. (English. Russian original) Zbl 0705.14038

Sov. Math., Dokl. 39, No. 3, 507-511 (1989); translation from Dokl. Akad. Nauk SSSR 306, No. 3, 525-528 (1989).
Reviewer: F.L.Zak
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software